# SDR SWAA2022100554163

- Difficulty date: October 5, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 48,768 hours, 24,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY AT LOCATION M1672 FAILED CAPACITY TEST / [01] REMOVED AND REPLACED BATTERY PACK AT LOCATION M1672 PER AMM 33-51-06 WITH REFERENCE TO DRW 33500005
